FDA warns against infant teething tablets, gel


(KRON/CNN) — A warning to parents and those caring for children who are teething, according to CNN.

The Food and Drug Administration is asking caregivers to stop using homeopathic teething tablets and gels.

The FDA is investigating reports of adverse reactions caused by the products, which could include seizures, breathing problems, and lethargy.

No recall has been ordered, but drug store giant CVS has already pulled all those products from its shelves.

One company that makes the tablets, Hyland’s, said it is cooperating with the investigation.

But it is also defending the product, saying it is tested for safety.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s